About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 827482, 4 pages
http://dx.doi.org/10.1155/2013/827482
Research Article

-Stability for Differential Systems Relative to Initial Time Difference

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 22 March 2013; Accepted 22 April 2013

Academic Editor: Zhenkun Huang

Copyright © 2013 Peiguang Wang and Xiaowei Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Xiaowei Liu, “-Stability for Differential Systems Relative to Initial Time Difference,” Abstract and Applied Analysis, vol. 2013, Article ID 827482, 4 pages, 2013. doi:10.1155/2013/827482